# SDR CALA0001725

- Difficulty date: November 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chipped
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 DOOR SKIN CHIPPED IN FORWARD LOWER CORNER.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-5 AND 51-30-2.
